Groups with the minimality condition for infinitely generated subgroups
Abstract
We establish that, in the class of locally almost solvable groups, the minimality condition for infinitely generated subgroups is equivalent to the minimality condition for (all) subgroups.Downloads
Published
25.09.1994
Issue
Section
Research articles
How to Cite
Shaptala, V. P. “Groups With the Minimality Condition for Infinitely Generated Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1280–1282, https://umj.imath.kiev.ua/index.php/umj/article/view/5647.